# SDR 02042645

- Difficulty date: February 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Bombdr BD7001A10
- Aircraft serial: 7383
- Aircraft time: 5,077 hours, 4,384 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Part serial: 99238H6769
- Condition: Cracked
- Part time: 5,077 hours, 4,384 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - FO'S WINDSHEILD CRACKED IN FLIGHT AT FL 370 - CABIN PRESSURE OK.  CORRECTIVE ACTION - R&RD FO'S WINDSHEILD IAW MM CH 56-11-01
